# SDR SWAA2025120126923

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER MAN SILL LOCATED BS 440 TO BS 492.5 ABOVE S-19R WL 190 FWD CARGO COMPARTMENT.  REPLACED NEW UPPER MAN SILL LOCATED BS 440 TO BS 492.5 ABOVE S-19R WL 190 FWD CARGO COMPARTMENT IAW SRM 51-40-02, SRM 51-10-02, DWG 143A8110, SHEET 20, REV -, AND DWG 143A0081, SHEET 1, REV C.
